Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
E-Books/E-Docs
Author Nicolaescu, Liviu I., author.

Title Generalized symplectic geometries and the index of families of elliptic problems / Liviu I. Nicolaescu.

Publication Info. Providence, Rhode Island : American Mathematical Society, [1997]
1997

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (98 pages) : illustrations.
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; number 609
Memoirs of the American Mathematical Society ; no. 609.
Note "July 1997, volume 128, number 609 (first of 4 numbers)."
Bibliography Includes bibliographical references (pages 78-80).
Note Description based on print version record.
Subject Index theorems.
Geometry, Differential.
Symplectic manifolds.
Genre/Form Electronic books.
Other Form: Print version: Nicolaescu, Liviu I. Generalized symplectic geometries and the index of families of elliptic problems. Providence, Rhode Island : American Mathematical Society, [1997] xii, 80 pages ; 26 cm Memoirs of the American Mathematical Society ; no. 609 9780821806210
ISBN 0821806211 (pbk. : alk. paper)
9780821806210
9781470401948 (e-book)

 
    
Available items only